Progesterone and heart palpitations

by Steve
(New York)

I'm a 53 year old male and was prescribed a natural progesterone cream (20 mg/day) from a compounding pharmacy to address low progesterone/estrogen dominance. Results were not good, very low libido. Blood tests showed my progesterone level actually went down. Dr. bumped me up to 100 mg/day oral (from compounding pharmacy). I've been taking that dosage for 4 weeks now. Results are better, but now I think the P supplementation is causing heart palpitations. If I stop the P for a day or two, everything is okay. I want to continue with P, but not sure how to vary dosage or or time frame at various dosages.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...